Hey crafty!! So glad you're back!
I was off of phen for a week and got my script filled and it was a different generic than the previous one. I felt like complete crap for a whole week. I couldn't sleep, felt nauseas all the time. It has totally tapered off now and I'm good to go!
But if you wanna wean off of it...go for it!! Just do like others suggested and take less and less til you're not on it anymore!! Good luck!!
Yeah my mom said that I do NOT need to stop cold turkey, that I shouldn't have taken that week off, just started taking like half a pill or doing every other day or something.
Girl, I know you live in a different state but I am keeping away from Walmart for a while just in case you are in there...bahahahha...
You know when I changed generics from one brand to another I felt really sickly too, and I did'nt think that the phen worked at all...so I gather that whatever binders or whatever they use that is different between generic phen does have an effect on us if our body is used to something else.....
I have heard of people that stop cold turkey, but I think its best that you taper off..one every other day, then every two days until finished..but girl if they are mkaing you feel that sick then maybe you shouldnt' take them at all...when my daddy got sick I stopped cold turkey and didn't really suffer anything horrific, but I heard that it shouldn't be stopped abruptly so who knows...
maybe Goth can help us since she was a pharm. tech.
Funny because I used to take the blue and white capsules, and now Costco just changed to the yellow ones.
You must be the change you want to see in the world. - Gandhi
HEIGHT 5' 10"
HIGHEST WEIGHT EVER! 252
Start where you are. Use what you have. Do what you can! ~Arthur Ashe
I took a week off right before I started this different generic and I was fine. I had the side effects in the beginning but I can't take them this time, I'm turning back into CRAZY CRAFTY and you guys know what that means, somebody at Wal-Mart is gonna get a round house kick to the face pretty soon! LOL
You look GREAT!! Congrats on the weight loss. I have a plan for the Phen, since it is costing me so much I have given myself 4 months. For 3 months I plan on doing the 30mg then for the last month going down to 15mg so it is not a shock to the system when I stop. I have taken "time-off" for about 5 days and I was fine. No weight gain and no side effects
SW 5/24 188.8 started Phen
5/30 183.2 Week one
6/6 180 week 2 (179 @home)
6/13 176 week 3
6/20 173.9 week 4
15 pounds GONE
7/31 172 WTH Start 37.7 tomorrow
Avatar is me @ my wedding in 2001
Those are the pills I am on but I haven't had any of those side effects..what other kinds are there? I am
happy I have been on them for 3 weeks and have lost 13 lbs even during TOM, but I found if I take a
water pill during that time I don't retain the water..So now I only have 47 lbs more to go then I will be like you
and try to lose the last 20 on my own..
Live, Laugh and Love every day:heartpump:
The key to weening of anything is to go SLOW. Take 3/4 of a tab for at least a few days, then half, then 1/4, then take 1/4 eavery other day, then every 3 days until you can just stop. I would call your doc also though. Better to be safe than sorry.
Amanda in AL
Classified Binge Eater
SW: 1/08- 294
04/08- 264 diet and excercise - Binge Eater- off wagon after this!
06/03/08 271- Started Phen per doc. 37.5mg 1x/day
6/10/08-261 WOW! 10 lbs in one week!
6/17/08-263 BLOATED! Blah!
07/07/08 Overdid it this weekend! 259 Crap!
08/01/08 257.5 WTF?
08/05/08 TOM came and gone...Drumroll.... 249.5 YES!
To get off Phen. Wal-Mart switched generic brands and since I've been taking the new pill (the light blue one with the dark blue specs) I don't sleep well at all and I'm having light-headedness atleast once a day. I almost fainted yesterday for REAL.
How do I wean off this stuff? I haven't been to the dr. so I can't ask him right now...but I really think it's time to get off and do this on my own. I don't have too much more to go and I know I can do it.